RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kulikova Tat'yana Yur'evna

Total publications: 7 (7)
in MathSciNet: 7 (7)
in zbMATH: 6 (6)
in Web of Science: 6 (6)
in Scopus: 5 (5)
Cited articles: 4
Citations in Math-Net.Ru: 20
Citations in Web of Science: 12
Citations in Scopus: 6

Number of views:
This page:2160
Abstract pages:2217
Full texts:524
References:239
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person18036
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kulikova.t-yu
https://mathscinet.ams.org/mathscinet/MRAuthorID/647089

Full list of publications:
| by years | by types | by times cited | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2010
1. T. Yu. Kulikova, “On the Quantitative Sharpening of a Theorem of Birch”, Math. Notes, 88:6 (2010), 855–859  mathnet  crossref  crossref  mathscinet  isi  scopus

   2009
2. T. Yu. Kulikova, “A Note on Null Subspaces of Odd Polynomials”, Math. Notes, 86:4 (2009), 510–515  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   2005
3. B. S. Kashin, T. Yu. Kulikova, “On the validity for frames of a result concerning orthogonal systems”, Math. Notes, 77:2 (2005), 280–282  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  scopus

   2002
4. B. S. Kashin, T. Yu. Kulikova, “A Note on the Description of Frames of General Form”, Math. Notes, 72:6 (2002), 863–867  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 10)  scopus (cited: 4)
5. B. S. Kashin, T. Yu. Kulikova, “A Note on the Approximation Properties of Frames of General Form”, Math. Notes, 72:2 (2002), 281–284  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus (cited: 1)

   1999
6. T. Yu. Kulikova, “Approximation of functions in the metric $L_2$ with Jacobi weight”, Russian Math. (Iz. VUZ), 43:4 (1999), 72–75  mathnet  mathscinet  zmath
7. T. Yu. Kulikova, “On the approximation of functions by a hyperbolic angle in the $L_2$ metric”, Math. Notes, 65:3 (1999), 393–396  mathnet  crossref  crossref  mathscinet  zmath  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018